×

zbMATH — the first resource for mathematics

Semilattices whose structure lattice is distributive. (English) Zbl 0305.06002

MSC:
06B05 Structure theory of lattices
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Birkhoff, G.,Lattice theory, Amer. Math. Soc. Colloquium Publications, Vol. 25, Providence, 1967, 3rd edition. · Zbl 0153.02501
[2] Clifford, A. H.,Radicals in semigroups, Semigroup Forum 1 (1970), 103–127. · Zbl 0209.04801
[3] Dean, R. A. and R. H. Oehmke,Idempotent semigroups with distributive right congruence lattice, Pacific J. Math. 14 (1964), 1187–1209. · Zbl 0128.25003
[4] Freese, R. and J. B. Nation,Congruence lattices of semillatices, Pacific J. Math. (to appear).
[5] Hall, T. E.,On the lattice of congruences on a semilattice, J. Australian Math. Soc. 12 (1971), 456–460. · Zbl 0238.06004
[6] Papert, D.,Congruence relations in semilattices, J. London Math. Soc. 39 (1964), 723–729. · Zbl 0126.03802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.